Botox for Tinnitus & Hyperacusis Caused by Temporomandibular Joint Dysfunction (TMJD)?

Discussion in 'Support' started by Laure Chauvin, Oct 30, 2019.

    1. Laure Chauvin

      Laure Chauvin Member

      Tinnitus Since:
      5 month
      Cause of Tinnitus:
      Temporo-mandibular joint dysfonction
      Hello,

      did anyone have Botox injected in the temporomandibular joints and masseter for tinnitus and hyperacusis?

      I have my appointment in December the 4th and would like to have some reviews before. Thank you!
       
    2. Jaysterk
      Blah

      Jaysterk Member

      Tinnitus Since:
      05/2019
      Cause of Tinnitus:
      Neomycin
      Never heard of this but i suspect i have TMJ. I also have tinnitus/hyperacusis. Tell me more.
       
    3. Mister Muso
      Busy

      Mister Muso Member

      Location:
      Scotland
      Tinnitus Since:
      2007 / April 2019
      Cause of Tinnitus:
      Loud music
      Interesting. Keep us posted please.
       
      • Agree Agree x 1

Share This Page

Loading...